# SDR DALA2015032902529

- Difficulty date: April 17, 2013
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 46,531 hours, 17,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE/CABIN FLOOR STRUCTURE SEAT TRACK UPPER CROWN/LBL 45.5 AT BS 857 LUG DAMAGE.  MAINTENANCE REPAIRED IAW ERA 511678-14.
